22. On forbidden induced subgraphs for unit disk graphs
(with Atminas A.)
21. Clique-width for graph classes closed under complementation
(with Blanché A., Dabrowski K., Johnson M., Lozin V.V., Paulusma D.)
20. Specifying a positive threshold function via extremal points
(with Lozin V.V., Razgon I., Zamaraeva E., Zolotykh N.Yu.)
19. Dominating induced matchings in graphs containing no long claw
Journal of Graph Theory (with Hertz A., Lozin V.V., Ries B., de Werra D.)
18. More results on weighted independent domination
Theoretical Computer Science (with Lozin V.V., Malyshev D.S., Mosca R.)
17. Well-quasi-ordering versus clique-width
Journal of Combinatorial Theory, Series B (with Lozin V.V., Razgon I.)
16. In finitely many minimal classes of graphs of unbounded clique-width
Discrete Applied Mathematics (with Collins A., Foniok J., Korpelainen N., Lozin V.V.)
15. Upper Domination: towards a dichotomy through boundary properties
Algorithmica (with AbouEisha H., Hussain S., Lozin V.V., Monnot J., Ries B.)
14. The structure and the number of P7-free bipartite graphs
European Journal of Combinatorics. 2017. Vol. 65. P. 143–153. (with Lozin V.V.)
13. Combinatorics and algorithms for augmenting graphs
Graphs and Combinatorics. 2016. Vol. 32. No. 4, P. 1339–1352. (with Dabrowski K., Lozin V.V., de Werra D.)
12. Well-quasi-ordering does not imply bounded clique-width
Lecture Notes in Computer Science. 2016. Vol. 9224. P. 351–359. (with Lozin V.V., Razgon I.)
11. A boundary property for upper domination
Lecture Notes in Computer Science. 2016. Vol. 9843. P. 229–240. (with AbouEisha H., Hussain S., Lozin V.V., Monnot J., Ries B.)
10. A tolerance-based heuristic approach for the weighted independent set problem
Journal of Combinatorial Optimization. 2015. Vol. 29. No. 2. P. 433–450. (with Malyshev D.S., Pardalos P.M., et al.)
9. Boundary properties of factorial classes of graphs
Journal of Graph Theory. 2015. Vol. 78. No. 3. P. 207–218. (with Lozin V.V.)
8. Implicit representations and factorial properties of graphs
Discrete Mathematics. 2015. Vol. 338. No. 2. P. 164–179. (with Atminas A., Collins A., Lozin V.V.)
7. Measures of uncertainty in market network analysis
Physica A: Statistical Mechanics and its Applications. 2014. Vol. 413. No. 1. P. 59–70. (with Kalyagin V.A., Koldanov A.P., Koldanov P.A., Pardalos P.M.)
6. On factorial subclasses of claw-free graphs
Discrete Anal. Oper. Res.. 2013. Vol. 20. No. 6. P. 30–39. (In Russian)
5. Locally bounded coverings and factorial properties of graphs
European Journal of Combinatorics. 2012. Vol. 33. No. 4. P. 534–543. (with Lozin V.V., Mayhill C.)
4. On factorial properties of chordal bipartite graphs
Discrete Mathematics. 2012. Vol. 312. No. 16. P. 2457–2465. (with Dabrowski K., Lozin V.V.)
3. A note on the speed of hereditary graph properties
Electronic Journal of Combinatorics. 2011. Vol. 18. No. 1. P. 1–14. (with Lozin V.V., Mayhill C.)
2. Almost all factorial subclasses of quasi-line graphs with respect to one forbidden subgraph
Moscow Journal of Combinatorics and Number Theory. 2011. Vol. 1. No. 3. P. 277–286.
1. On estimation of the number of graphs in some hereditary classes
Diskretn. Mat.. 2011. Vol. 23. No. 3. P. 57–62. (In Russian)